Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


abacavir
May 17, 2006

hello

BORN- 1972

INFECTED-1980

1999-vl 800000 , cd4 70, (started meds late on my demand) HAART- epivir,zerit,stockrin

2002- high cholestorol buffalohump belly. switched my regim, epivir,azt,stockrin

2006- cholestorol normal ,fat reduced. sunken cheeks, loss of limbfat, muscle ace moody new regim epivir,abacavir,stockrin

just wanted to know if abacavir can give mild sideeffects like slowing down the stomach cycle (dont need to go as often) or is this a normal state where I am recovering from azt that I've been on the last four years? can there be mild sideeffects (day 5, changed azt to abacavir) that dont have to do anything with the hypersensetivity? my muscle akes are totally gone I feel alive again. am I imagining or can I feel a difference so soon?

Thank you

Response from Dr. Wohl

I would believe that you could be noticing an improvement after only a few days off of AZT. Beyond the hypersensitivity reaction there are other side effects associated with abacavir. These include increased fatigue, changes in liver function tests, headache, abdominal pain, constipation, diarrhea, nausea, vomiting, sleeplessness, skin rash, and dizziness.

DW



Previous
Things are Happening Fast
Next
What next?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement